# SDR ASOA200901173

- Difficulty date: October 19, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 11,952 hours, 8,076 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280 WEB HAS CRACK AND CORRODED. REMOVED LT FS 280 LOWER BULKHEAD WEB IAW SRM 51-42-06-001-001-A01. DRILLED UP NEW FS 280 LOWER LT WEB IAW SRM 51-40-11-001-001-A01.  OK TO INSTALL NEW WEB AS PER SRM 51-42-06 PG 1 - PG 17
